# SDR 03FDEA00978

- Difficulty date: June 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 16 IB TRACK FITTING CRACKED.    REMOVED AND REPLACED RIB AT RT WING LEADING EDGE INBOARD SLAT TRACK NR 16 SUPPORT IAW SRM 51-31-01 VOL. II AND DRAWING NO. ARB2850.
